# SDR USAA970229

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1008
- Part time: 66,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q4 CHECK, FOUND 2.50 INCH CRACK IN SUPPORT ANGLE AT LT LAV SIDE WALL/AFT ENTRY FLOOR LEVEL AT STA 1008.  INSTALLED DOUBLER PER SRM 53-05, FIG 30.  (X)
